# SDR C77A20140214005

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 13,374 hours, 11,377 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Pylon
- Part time: 13,374 hours, 11,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON PANEL 419KL HAS 2 OVERSIZED FASTENER HOLES.  REAMED FASTENER HOLE BACK TO ROUND & INSTALLED NAS 1169C REPAIR WASHER IAW SRM 51-40-02 ON WORK ORDER 746718-464 IAW ETD 2014-170-011172 & EA E170-54-020 REV IR WORK ORDER 1405981.
